Alert archive / Washington / River Flood Warnings in 2016
River Flood Warning 31, NWS Seattle, WA
NWS Seattle, WA issued this river flood warning at Mar 1, 2016, 3:07 PM PST for Mason County, Washington. It took effect at Mar 1, 2016, 5:20 PM PST. It was in force for 59 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 1, 2016, 3:07 PM PST (23:07 UTC)
- In effect from
- Mar 1, 2016, 5:20 PM PST
- Expired
- Mar 4, 2016, 4:13 AM PST
- In force
- 59 hr
- Issued by
- NWS Seattle, WA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Mason County, WA
The radar
The Langley Hill radar (KLGX), 72 km from the middle of the area, began a volume at 23:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Skokomish River near Potlatch (SRPW1). The gauge peaked at 17.14 ft at Mar 1, 2016, 10:00 PM PST.
- Action stage
- 15 ft
- Minor stage
- 16.5 ft
- Moderate stage
- 17.5 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 12061500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
895
WGUS46 KSEW 012307
FLWSEW
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SEATTLE WA
307 PM PST TUE MAR 1 2016
...The National Weather Service in Seattle has issued a flood warning
for the following rivers in Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 1
Heavy Rain over the Olympic Mountains will drive the Skokomish River
over flood stage this afternoon. The steady rain will be turning to
showers for the evening and overnight and should hold the crest from
getting much above flood stage.
This flood warning is based on the current flood stage. New flood
levels will be going into effect on Sunday March 6. The new levels
will have flood stage/minor flooding at 17.0 feet...a new moderate
flood level at 17.8 feet...and major flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-020807-
/O.NEW.KSEW.FL.W.0031.160302T0120Z-160302T1729Z/
/SRPW1.1.ER.160302T0120Z.160302T0305Z.160302T0829Z.NO/
307 PM PST TUE MAR 1 2016
The National Weather Service in Seattle has issued a
* Flood Warning for
The Skokomish River near Potlatch
* until Wednesday morning.
* At 2:45 PM Tuesday the stage was 16.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage around 5 PM
Tuesday and crest near 16.7 feet around 7 PM Tuesday. The river
will fall below flood stage early Wednesday morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
jbb9 follow-up statements
106
WGUS86 KSEW 020819
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1219 AM PST WED MAR 2 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 2
Olympic Peninsula Region
The Skokomish River has crested, and is forecast to fall below flood
stage this morning.
This flood warning is based on the current flood stage. New flood
levels will be going into effect on Sunday March 6. The new levels
will have flood stage/minor flooding at 17.0 feet...a new moderate
flood level at 17.8 feet...and major flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington.
&&
WAC045-021719-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-160302T2321Z/
/SRPW1.1.ER.160302T0025Z.160302T0715Z.160302T1421Z.NO/
1219 AM PST WED MAR 2 2016
...Flood Warning extended until this afternoon...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until this afternoon.
* At 12:00 AM Wednesday the stage was 17.1 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.1 feet at 11 PM Tuesday and will
fall to below flood stage this morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
www.weather.gov591
WGUS86 KSEW 021246
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
446 AM PST WED MAR 2 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 3
Olympic Peninsula Region
The Skokomish River continues to slowly recede, and is forecast
to fall below flood stage late this morning.
This flood warning is based on the current flood stage. New flood
levels will be going into effect on Sunday, March 6. The new levels
will have flood stage/minor flooding at 17.0 feet...a new moderate
flood level at 17.8 feet...and major flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington.
&&
WAC045-022146-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-160303T0333Z/
/SRPW1.1.ER.160302T0025Z.160302T0715Z.160302T1833Z.NO/
446 AM PST WED MAR 2 2016
...Flood Warning extended until this evening...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until this evening.
* At 4:30 AM this morning, the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.1 feet 11 PM Tuesday, and will
fall below flood stage late this morning.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
www.weather.gov911
WGUS86 KSEW 021840
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1040 AM PST WED MAR 2 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 4
The Skokomish River will slowly recede and will fall below flood stage
tonight. Renewed flooding is possible Saturday night or Sunday.
This flood warning is based on the current flood stage. New flood stage
levels will be going into effect on Sunday, March 6. The new levels will
have flood stage/minor flooding at 17.0 feet, a new moderate flood
stage level of 17.8 feet, and a major flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-030240-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.160302T0025Z.160302T0715Z.160303T0630Z.NO/
1040 AM PST WED MAR 2 2016
...Flood Warning extended until further notice...
The Flood Warning continues for
The Skokomish River near Potlatch
* From 4 PM Tuesday until further notice.
* At 10:00 AM Wednesday the stage was 17.0 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river crested at 17.1 feet at 11 PM Tuesday and will
continue to fall to below flood stage tonight.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
Bower/Albrecht296
WGUS86 KSEW 022357
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
357 PM PST WED MAR 2 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 5
Olympic Peninsula Region
Another bout of rain will impact the Olympic Peninsula this
afternoon and overnight slowing the recession of the Skokomish
River and potentially a small rise tomorrow. A stronger Pacific
storm will come in over the weekend for the potential of a new round
of flooding Saturday night or Sunday.
This flood warning is based on the current flood stage. New flood
stage levels will be going into effect on Sunday, March 6...weather
permitting. The new levels will have flood stage/minor flooding at
17.0 feet, a new moderate flood stage level of 17.8 feet, and a major
flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-030857-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-160303T1200Z/
/SRPW1.1.ER.160302T0025Z.160302T0715Z.160303T0500Z.NO/
357 PM PST WED MAR 2 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* From 4 PM Tuesday until late tonight.
* At 3:30 PM Wednesday the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall to below
flood stage tonight.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
jbb926
WGUS86 KSEW 030727
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1127 PM PST WED MAR 2 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 6
Olympic Peninsula Region
The very recent rainfall has slowed the recession of the Skokomish
River, and may cause a small rise on Thursday. A stronger and
wetter Pacific storm will bring the potential for renewed flooding
Saturday night or Sunday.
This flood warning is based on the current flood stage. New flood
stage levels will be going into effect on Sunday, March 6...weather
permitting. The new levels will have flood stage/minor flooding at
17.0 feet, a new moderate flood stage level of 17.8 feet, and a major
flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington.
&&
WAC045-031627-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.160302T0025Z.160302T0715Z.000000T0000Z.NO/
1127 PM PST WED MAR 2 2016
...Flood Warning extended until further notice...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until early Thursday morning.
* At 11:00 PM Wednesday, the stage was 16.6 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river has crested and will continue to fall.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
www/weather.gov809
WGUS86 KSEW 031225
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
425 AM PST THU MAR 3 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 7
Olympic Peninsula Region
The recent rainfall has caused the Skokomish River to rise again.
Expect the river to experience a second crest this morning before
slowly receding. The river is forecast to fall below flood stage
late this afternoon. A stronger and wetter Pacific storm will bring
the potential for renewed flooding Friday night or Saturday.
This flood warning is based on the current flood stage. New flood
stage levels will be going into effect on Sunday, March 6...weather
permitting. The new levels will have flood stage/minor flooding at
17.0 feet, a new moderate flood stage level of 17.8 feet, and a major
flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. This is the cause of most flood
related deaths in Washington.
&&
WAC045-032125-
/O.CON.KSEW.FL.W.0031.000000T0000Z-000000T0000Z/
/SRPW1.1.ER.160302T0025Z.160305T1800Z.000000T0000Z.NR/
425 AM PST THU MAR 3 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* Until late this afternoon.
* At 3:45 AM this morning, the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will will crest near 16.9 feet around 8 AM
this morning, and will fall below flood stage late this
afternoon.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
www.weather.gov113
WGUS86 KSEW 031950
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
1150 AM PST THU MAR 3 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 8
Olympic Peninsula Region
Rain showers are mostly over for today through much of the day
tomorrow and that will allow the Skokomish River to resume it's
recession in the next few hours. A stronger and wetter Pacific storm
will bring the potential for renewed flooding Saturday night or
Sunday.
This flood warning is based on the current flood stage. New flood
stage levels will be going into effect on Sunday, March 6...weather
permitting. The new levels will have flood stage/minor flooding at
17.0 feet, a new moderate flood stage level of 17.8 feet, and a major
flood level at 18.5 feet.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-040615-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-160304T1100Z/
/SRPW1.1.ER.160302T0025Z.160302T0715Z.160304T0800Z.NO/
1150 AM PST THU MAR 3 2016
The Flood Warning continues for
The Skokomish River near Potlatch
* From 4 PM Tuesday until late tonight.
* At 11:15 AM Thursday the stage was 16.8 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river is cresting a second time and will continue to
fall to below flood stage early Friday morning. The river will
start rising again Friday night and will rise above flood stage
overnight.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
jbb007
WGUS86 KSEW 040353
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
753 PM PST THU MAR 3 2016
...The Flood Warning continues for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 9
Olympic Peninsula Region
The Skokomish River will continue above flood stage into the weekend.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive cars...vans...or trucks through flooded areas...this is
the cause of most flood related deaths in Washington. Be alert for
rapid changes and monitor developments by listening to NOAA Weather
radio or other local media.
&&
WAC045-041253-
/O.EXT.KSEW.FL.W.0031.000000T0000Z-160307T0706Z/
/SRPW1.1.ER.160302T0025Z.160305T1800Z.160306T2206Z.NR/
753 PM PST THU MAR 3 2016
...Flood Warning extended until Sunday evening...
The Flood Warning continues for
The Skokomish River near Potlatch
* Until Sunday evening.
* At 7:30 PM Thursday the stage was 16.7 feet.
* Flood stage is 16.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to rise and crest near 17.3 feet
around 10 AM Saturday. The river will fall below flood stage Sunday
early afternoon.
* Impact...At 16.5 feet...the Skokomish River will cause widespread
flooding of pasture lands...with water flowing quickly over West
Bourgault Road and Skokomish Valley Road.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$651
WGUS86 KSEW 041213
FLSSEW
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SEATTLE WA
413 AM PST FRI MAR 4 2016
...The Flood Warning has ended for the following rivers in
Washington...
Skokomish River near Potlatch affecting Mason County.
.Flood Bulletin No. 10
Olympic Peninsula Region
The Skokomish River has fallen below flood stage and will continue
to recede before leveling off this afternoon. More heavy rain
is forecast for the Skokomish River basin this afternoon and
tonight; therefore, expect the river to rise above flood stage
tonight before cresting Saturday morning. A Flood Watch is in effect
for this evening through Saturday morning.
&&
WAC045-041243-
/O.CAN.KSEW.FL.W.0031.000000T0000Z-160307T0706Z/
/SRPW1.1.ER.160302T0025Z.160304T0100Z.160304T1007Z.NO/
413 AM PST FRI MAR 4 2016
The Flood Warning has ended for
The Skokomish River near Potlatch
* At 4:00 AM this morning, the stage was 16.4 feet.
* Flood stage is 16.5 feet.
* Fell below flood stage early this morning.
* Forecast...The river fell below flood stage 2:07 AM early
this morning and will continue to fall.
* Impact...At 15.5 feet...the Skokomish River will locally spill over
its banks into low areas of the Skokomish Valley.
&&
LAT...LON 4744 12326 4733 12321 4736 12317 4733 12308 4721 12321
4738 12340
$$
www.weather.govWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this river flood warning went out at Mar 1, 2:30 PM PST, 37 minutes earlier.
Area forecast discussion, Mar 1, 2:30 PM PST, 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
230 PM PST TUE MAR 1 2016
.SYNOPSIS...SHOWERS AND BLUSTERY WEATHER WILL CONTINUE AS A LOW
PRESSURE SYSTEM MOVES ASHORE OVER SOUTHWEST BRITISH COLUMBIA THIS
AFTERNOON AND EVENING. THERE WILL BE A BREAK BETWEEN WEATHER SYSTEMS
DURING THE DAY ON WEDNESDAY AND THEN ANOTHER FRONT WILL REACH THE
AREA WEDNESDAY EVENING. AN ACTIVE WEATHER PATTERN WILL PERSIST
THROUGH THE WEEKEND.
&&
.SHORT TERM...THE RAIN WILL TURN TO SHOWERS AND THERE IS A CHANCE OF
A FEW TSTMS THIS EVENING. BLUSTERY WINDS WILL OCCUR THROUGH THE EVENING
AND THERE ARE WIND ADVISORIES UP FOR MUCH OF THE LOWLANDS. A DEEP LOW
CENTER IS OVER NRN VANCOUVER ISLAND THIS AFTERNOON MOVING NE. AS THE
FLOW ALOFT TURNS MORE WLY SNOW SHOWERS MIGHT BECOME HEAVY IN THE CASCADES
THIS EVENING. THERE WILL BE A BREAK BETWEEN SYSTEM DURING THE DAY ON WED
AND THEN ANOTHER FRONT ARRIVES WED EVENING. A WEAK SYSTEM MAY BRING
A LITTLE PRECIP TO THE AREA THURSDAY BUT OVERALL THU AND THU NIGHT
WILL BE A RELATIVE BREAK IN THE PRECIP...BUT IT WILL PROBABLY BE ON
THE CLOUDY DRIPPY SIDE.
.LONG TERM...THERE WILL CONTINUE TO BE PERIODS OF RAIN OR SHOWERS
WITH BREAKS BETWEEN SYSTEMS. THE 12Z GFS SHOWED A RUN OF THE MILL
FRONT ARRIVING FRIDAY MORNING...A STRONGER SYSTEM FRIDAY NIGHT INTO
SATURDAY MORNING...AND YET ANOTHER WEATHER SYSTEM ON SUNDAY. THE
SYSTEM ON SUNDAY HAS A 974MB LOW CENTER THAT MOVES NORTH THROUGH THE
COASTAL OR NEAR OFFSHORE WATERS SUNDAY NIGHT.
&&
.AVIATION...A VIGOROUS FRONTAL SYSTEM WILL MOVE ONSHORE TODAY WITH
WESTERLY FLOW ALOFT. WEAK HIGH PRESSURE ALOFT WILL MOVE OVER THE
AREA LATER TONIGHT AND WEDNESDAY MORNING WITH EASING SOUTHERLY FLOW
AT THE SURFACE. THE AIR MASS IS MOIST AND STABLE.
KSEA...CEILING GENERALLY 3000-5000 FEET THROUGH TONIGHT. LIGHT WINDS
WILL BECOME SOUTH 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS LATE THIS
AFTERNOON. SCHNEIDER
&&
.MARINE...A VIGOROUS FRONTAL SYSTEM WILL BRING GALES TO MOST WATERS
TODAY. ADDITIONAL STRONG FRONTS WILL MOVE THROUGH THE WATERS
WEDNESDAY AND FRIDAY. SCHNEIDER
&&
.HYDROLOGY...THE RAIN IN THE SKOKOMISH RIVER BASIN COULD BE ENOUGH
TO CAUSE MINOR FLOODING ON THE SKOKOMISH RIVER IN MASON COUNTY BUT
WITH THE LEVEL TRACKING A BIT BELOW THE FORECAST IT LOOKS LESS
LIKELY THAN BEFORE. THE EXISTING FLOOD STAGE OF 16.5 FEET WILL
OFFICIALLY BE RAISED TO 17.0 FEET ON MARCH 6TH. ELSEWHERE...RIVER
FLOODING IS NOT EXPECTED FOR THE NEXT 7 DAYS.
&&
.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY ADVISORIES ARE IN EFFECT FOR MUCH OF THE LOWLANDS.
FLOOD WATCH IN EFFECT FOR MASON COUNTY.
PZ...SMALL CRAFT ADVISORY FOR ROUGH BAR GRAYS HARBOR BAR.
GALE WARNINGS ARE IN EFFECT FOR ALL WATERS EXCEPT THE WEST AND
CENTRAL STRAIT OF JUAN DE FUCA WHERE THERE IS A SMALL CRAFT ADVISORY.
&&
WWW.WEATHER.GOV/SEATTLE
AN ILLUSTRATED VERSION OF THIS FORECAST DISCUSSION CAN BE SEEN AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTMLIn the hours before
Local storm report, Mar 1, 1:51 PM PST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SEATTLE WA
151 PM PST TUE MAR 01 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM NON-TSTM WND GST NW MOCLIPS 47.24N 124.22W
03/01/2016 M57 MPH GRAYS HARBOR WA TRAINED SPOTTER
&&
JNEHERThe office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 3:20 AM PST | Winter Storm Warning | SEW | 12 hr | |
| Mar 1, 3:04 PM PST | Gale Warning | SEW | 6 hr | |
| Mar 1, 3:04 PM PST | Small Craft Advisory | SEW | 24 hr |
Nearby
River Flood Warnings in Washington, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.